# SDR SWAA2022102060783

- Difficulty date: October 18, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 37,971 hours, 23,109 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Bracket
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED TRAILING DEFLECTION RIB; OUTBOARD UPPER ATTACH BRACKET CRACKED; SEPARATED FROM RIB ASSEMBLY / [01] C/W TASK;[02] INSTALLED REPAIR PART REF SRM 57-51-02-2R-3.;[03] INSTALLED REPAIR PART REF AMM 57-51-02-2R-3.
